# SDR DALA1315930683

- Difficulty date: May 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51361
- Condition: Corroded
- Location: Sta 1640 Rbl7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 1640, RBL 7.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 515037-14, REV ORIG.
